MathSciNet Relay Station
MathSciNet bibliographic data
MR757317 60K25 (60J60 90B22)
Reiman, Martin I. Open queueing networks in heavy traffic. Math. Oper. Res. 9 (1984), no. 3, 441–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 04:38:33 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=150c2bbf3009b29221336194ac32dba3; path=/; expires=Wed, 11-Jun-2031 04:38:33 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5b6 Wn6]?-/q.4EsnP`%bBI{d^K"ys\ Jû JPz;Oo{ |Z-"K%)\wby/1 K-7b|>kYa%/:plpqi7Ѣs 'klW @e2`C8ւ]x[]0,3õ7yR:iCh6vrgx9Q)M w{9&@qhδa:} 0)Yr]v%m&{O RX ۤJr&Cjw!RҌX&5RlJ:!!b6,$XFGmBSf[*R6䆦&h.YI&F[81 6j<99nsu3_]] -o6J_PCF fYK+h4w3*bT.bRtKBu~Z m~/2h9B$1m/ 2 wѷn"22^e7